ritis (i-RIE-tis) is inflammation that affects your eye's iris, the colored ring surrounding your pupil. That's the official definition of what has happened.
Thankfully my eye guy got right on it and had me use more Prednisone type drops while giving me glaucoma meds to lower the pressure in my eye. 1 in 10 people will get this after cataract surgery and as my Dr. said it depends on the person's immune system. Since we have been moving and under massive stress I guess I am a great candidate.! Today I saw him and it's doing really well. Tomorrow I go one more time before the weekend to check.
When I returned to CiCi Blue today it started to storm so the dogs and I spent the day curled on the couch or in the bedroom listening to the rain and thunder.
After Roger came home and it stopped raining for a bit, I donned my "wellies" and off we went to the dog park to splash in the puddles. I love rainy days!!
My eyes are tied of having drops put in and I just want to sleep. Tomorrow I'll be up and at-em once again!!
Sigh, you can see I screwed up on this blog tonight. UGH. Hahaha!
Until tomorrow...Have a great night!!!
Awww thats a shame,rest up and feel better soon Sheila,xx Rachel and SpeedyReplyDelete